# SDR USAA2009080492010

- Difficulty date: July 23, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CORROSION ON EXISTING REPAIR ON UPPER SURFACE OF FLOORBEAM AT BS 967, WL 208.1, LBL 42.  REMOVED EXISTING REPAIR AND INSTALLED NEW REPAIR IAW B737 SRM 53-00-51-2R2.
